# SDR AALA20101028MIA01

- Difficulty date: October 28, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 30,292 hours, 4,842 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T00633
- Condition: Faulty
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - CREW REPORTED LEADING EDGE ASYMMETRY ANNUNCIATED DURING CLIMBOUT.  EMERGENCY DECLARED RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. S284 SENSOR SHOWED HIGH RESISTANCE.  REPLACED LEFT LEADING EDGE OUTBOARD SLAT SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
